# SDR UIEA2020033000564

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,300 hours, 21,256 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, AFTER LEFT START SELECTOR PLACED IN "GND", THE LEFT "VALVE" LIGHT ILLUMINATED & REMAINED, THERE WAS NO N1 OR N2 ROTATION.( VERIFIED CB'S K3 & K4 WERE OPEN, CLOSED CB'S IAW DDG PROCEDURES 75-24-01. PERFORMED DRY MOTOR RUN ON ENG 1 & ENG 2 IAW AMM 71-00-00, OPS CHECK GOOD. )
